MAUDE Adverse Event Report: NEW WORLD MEDICAL STREAMLINE SURGICAL SYSTEM; PUMP, INFUSION, OPHTHALMIC

NEW WORLD MEDICAL STREAMLINE SURGICAL SYSTEM; PUMP, INFUSION, OPHTHALMIC
Model Number STREAMLINE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 02/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the lot involved was reviewed and no issues observed.Product was manufactured, tested, and released per validated procedures.Device was discarded after surgery and is not available for review.Communication/interview with surgeon confirmed user pumped visco at the same location.
 
Event or Problem Description
Cataract extraction with phacoemulsification combined with the streamline surgical system device completed.Per surgeon, multiple button clicks in the same location led to a small descemet membrane detachment.Surgeon was unsure whether the first click got into the proper space so clicked button again.Detachment is moving 1 week post-op.

Brand Name
STREAMLINE SURGICAL SYSTEM
Common Device Name
PUMP, INFUSION, OPHTHALMIC
Manufacturer (Section D)
NEW WORLD MEDICAL
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key13664515
Report Number1000125279-2022-00004
Device Sequence Number5474769
Product Code MRH
UDI-Device Identifier00892064002010
UDI-Public(01)00892064002010(11)211112(17)221112(10)K1621
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K211680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2022
Device Model NumberSTREAMLINE
Device Catalogue NumberSTREAMLINE
Device Lot NumberK1621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown